# SDR 04FDEA02997

- Difficulty date: October 27, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 1369 RBL 75 FOUND CORRODED.  CABIN SEAT TRACK AT STA 1369 RBL 75 CORROSION AREA REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG 1 VOL I AND SRM 51-33-01 VOL II.
